# SDR SWAA053536

- Difficulty date: November 8, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 967, BETWEEN BL 0 TO BL 3, LT SIDE.  REMOVED AND REPLACED SHEAR TIE PER SRM.
